Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 143, NWS Atlanta, GA

June 30, 20145 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2014, 4:00 PM EDT for 5 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 4:00 PM EDT (20:00 UTC)
Expired
Jun 30, 2014, 4:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:13 PM EDTTSTM WND DMG10 S Macon, GA1 TREE DOWN AT INTERSECTION OF AVONDALE CIR AND HAWKINSVILLE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1064 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WUUS52 KFFC 302000
SVRFFC
GAC021-079-153-225-289-302045-
/O.NEW.KFFC.SV.W.0143.140630T2000Z-140630T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN CENTRAL GEORGIA
  EAST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
  NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
  NORTHEASTERN PEACH COUNTY IN CENTRAL GEORGIA
  WEST CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTHWEST OF PAYNE CITY...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACON...BYRON...WARNER ROBINS AND CENTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3259 8377 3274 8393 3289 8383 3290 8380
      3286 8355 3279 8346 3258 8351
TIME...MOT...LOC 2001Z 303DEG 10KT 3278 8379

$$
1 follow-up statement
243 
WWUS52 KFFC 302033
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT MON JUN 30 2014

GAC079-225-302043-
/O.CAN.KFFC.SV.W.0143.000000T0000Z-140630T2045Z/
PEACH GA-CRAWFORD GA-
433 PM EDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD AND
NORTHEASTERN PEACH COUNTIES IS CANCELLED...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3259 8372 3272 8370 3278 8366 3281 8354
      3279 8346 3258 8351
TIME...MOT...LOC 2033Z 299DEG 18KT 3267 8355

$$

GAC021-153-289-302045-
/O.CON.KFFC.SV.W.0143.000000T0000Z-140630T2045Z/
TWIGGS GA-BIBB GA-HOUSTON GA-
433 PM EDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN HOUSTON...SOUTHEASTERN BIBB AND WEST CENTRAL TWIGGS
COUNTIES...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HUBER..MOVING
SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BULLARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3259 8372 3272 8370 3278 8366 3281 8354
      3279 8346 3258 8351
TIME...MOT...LOC 2033Z 299DEG 18KT 3267 8355

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:42 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 30, 3:42 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 30 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

WITH A SHORTWAVE MOVING ACROSS THE SOUTHEAST TODAY...THIS KICKED OFF
CONVECTION EARLY THIS MORNING ACROSS NORTH GEORGIA AND THIS AREA OF
STORMS CONTINUES TO SINK SOUTHWARD. FOCUS OF ACTIVITY THIS EVENING
APPEARS TO BE ACROSS CENTRAL GEORGIA. WITH DCAPE VALUES OF 1000
TO 1200 J/KG...COMBINED WITH PREVIOUS WIND REPORTS...STILL EXPECT
STRONG STORMS ACROSS CENTRAL GEORGIA WITH A FEW SEVERE POSSIBLE. A
LITTLE BIT OF A HARDER FORECAST INITIALLY FOR NORTH GEORGIA. THIS
AREA HAS ALREADY SEEN CONVECTIVE ACTIVITY TODAY AND WITH STORMS
ACROSS NE ALABAMA AND PARTS OF TN...CANNOT RULE OUT SOME PLACES IN
NORTH GEORGIA SEEING ANOTHER ROUND OF STORMS THIS AFTERNOON/EVENING.
STORMS SHOULD QUICKLY DIMINISH AFTER SUNSET.

ALTHOUGH THE UPPER RIDGE IS WEAKENING ACROSS THE CWA...SHORT WAVE
SHOULD BE EAST OF THE AREA SO NO FEATURE TO KEY ON FOR THUNDERSTORM
COVERAGE ENHANCEMENT. THUS FOR TUESDAY...POPS ARE LIMITED TO SLIGHT
CHANCE WITH CHANCE MENTIONED ONLY ACROSS THE SE PART OF THE CWA.
WITH DRIER CONDITIONS AND LESS CLOUDS TOMORROW...MODELS HAVE GONE
HIGHER ON THE MAXIMUM TEMPERATURE FOR TUESDAY. FORECAST IS ON THE
COOLER SIDE OF GUIDANCE FOR HIGH TEMPS WITH VALUES NEAR THE MID 90S
FOR MOST AREAS.

11

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

WILL CONTINUE TO WATCH THE EVOLUTION OF TROPICAL SYSTEM OFF THE
FLORIDA COAST WHICH LONG TERM GUIDANCE HAS AN EXCELLENT HANDLE ON
DESPITE IT BEING EARLY IN ITS DEVELOPMENT. LATEST 12Z GFS MORE
ONSHORE INITIALLY ALONG THE SE ATLANTIC COAST THAN THE GFS BUT
BOTH MODELS AS WELL AS OTHER LONG TERM MODELS KEEP ALL EFFECTS
WELL EAST OF THE LOCAL AREA. STILL EARLY ON THOUGH AND WILL
MONITOR CLOSELY THROUGH THE FOURTH OF JULY WEEKEND.

OTHERWISE...GENERALLY DRIER CONDITIONS EXPECTED...ESPECIALLY
SHOULD WE GET SUBSIDENCE ON PERIPHERY OF TROPICAL SYSTEM LATER IN
THE WEEK. CURRENT GRID SET HAS AN EXCELLENT HANDLE ON THIS WITH
SLIGHT CHANCE TO LOW END CHANCE POPS AT BEST. NO SIGNIFICANT
CHANGES ARE PLANNED.

DEESE

&&

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
/ISSUED 339 PM EDT MON JUN 30 2014/
LONG RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE WEAKENING ITS
GRIP TUESDAY NIGHT AND WEDNESDAY AS A LONG WAVE TROUGH DEEPENS
ACROSS THE MS VALLEY REGION. THIS SYSTEM PUSHES A COLD FRONT INTO
THE OHIO AND UPPER TN VALLEY REGIONS BY WEDNESDAY NIGHT. AT THIS
SAME TIME... THE GFS AND ECMWF ARE SHOWING A LOW PRESSURE SYSTEM
ALONG THE EAST CENTRAL FLORIDA COAST TUESDAY NIGHT... AND DRIFTING
IT NORTHWARD TO JUST OFF THE GEORGIA COAST ON WEDNESDAY AND
WEDNESDAY NIGHT. MODELS SHOW FAIRLY GOOD AGREEMENT WITH THE LONG
WAVE TROUGH PUSHING EASTWARD AND PUSHING A COLD FRONT INTO THE
LOWER TN VALLEY ON THURSDAY... WHILE IT ALSO SERVES TO LIFT THE
LOW PRESSURE SYSTEM NORTHEASTWARD AND ALONG THE SOUTH AND NORTH
CAROLINA COASTS ON THURSDAY AND THURSDAY NIGHT. BY FRIDAY... BOTH
MODELS SHOW THE FRONT PUSHING INTO SOUTH GA WITH DRY HIGH PRESSURE
BUILDING IN OVER THE FORECAST AREA BY FRIDAY AFTERNOON. AT THIS
SAME TIME... THE SURFACE LOW OFF THE CAROLINAS LIFTS NORTHEASTWARD
AND TRACKS ALONG THE EAST CENTRAL AND NORTHEAST ATLANTIC COASTAL
AREAS THROUGH SATURDAY...THEN DRIFTING FURTHER OUT TO SEA SATURDAY
NIGHT AND SUNDAY. THIS LOW PRESSURE SYSTEM WILL HAVE TO BE
MONITORED CLOSELY FOR POTENTIAL TROPICAL DEVELOPMENT WITHIN THE
NEXT 3 TO 5 DAYS.

THE APPROACHING COLD FRONT AND POSITION OF THE SURFACE LOW OFF
THE GA COASTS ON WEDNESDAY...THEN ALONG THE CAROLINAS ON THURSDAY
WILL WARRANT A CHANCE POPS FOR MOST AREAS ON WEDNESDAY AND THURSDAY.
THEN AS THE COLD FRONT PUSHES SOUTH ON FRIDAY... EXPECT ADDED HIGH
PRESSURE SUBSIDENCE AND DRY AIR TO HOLD POPS DOWN TO ISOLATED
NORTH AND MAYBE LOW SCATTERED CENTRAL FOR FRIDAY AND SATURDAY...
AND POSSIBLY INTO SUNDAY. AS A RESULT... EXPECTING A NICE QUIET
WEATHER PATTERN FOR THE 4TH OF JULY WEEKEND.

AS FOR TEMPS... HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR THROUGH
THE EXTENDED PERIOD...WITH COOLER HIGHS EXPECTED TO FILTER IN OVER
THE AREA FOR FRIDAY AND SATURDAY BEHIND THE FRONT. 39

AVIATION...
18Z UPDATE...
MAIN AREA OF THUNDERSTORMS HAS PASSED THROUGH ATL TAF SITES AND
SHOULD SEE IMPROVEMENT OF CONDITIONS. WITH DEVELOPMENT TO THE NW
OF THE SITES THOUGH...LEAVING IN TEMPO FOR TS FOR THE NEXT FEW
HOURS. WINDS SHOULD ALSO SUBSIDE OVER THE NEXT HOUR...UNLESS ATL
AREA IS AFFECTED BY ANOTHER THUNDERSTORM. POTENTIAL FOR FOG
DEVELOPMENT IN THE MORNING...MAINLY AHN AND MCN. CHANCES ARE TOO
LOW TO MENTION TSRA OR SHRA FOR TUESDAY AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WIND DIRECTION...CIGS AND VSBYS. LOW
CONFIDENCE ON TSRA.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  95  71  95 /  30  20  10  30
ATLANTA         73  93  75  94 /  20  20  10  20
BLAIRSVILLE     64  89  68  87 /  20  20  10  40
CARTERSVILLE    67  93  69  94 /  10  20  10  30
COLUMBUS        73  97  76  96 /  40  20  10  20
GAINESVILLE     70  92  73  92 /  20  20  10  30
MACON           72  96  72  96 /  40  20  10  20
ROME            67  95  70  96 /  10  20  10  30
PEACHTREE CITY  68  94  68  95 /  20  20  10  20
VIDALIA         73  94  75  95 /  40  30  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....DEESE
AVIATION...11
Hazardous weather outlook, Jun 30, 3:00 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT MON JUN 30 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
300 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...NUMEROUS THUNDERSTORMS ACROSS MAINLY CENTRAL
GEORGIA THROUGH THIS EVENING...

DISCUSSION...
AN UPPER DISTURBANCE PUSHING ACROSS THE TENNESSEE VALLEY WILL
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF CENTRAL
GEORGIA.

A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE... MAINLY
THROUGH 10 PM.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN... STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH
SUNDAY... WITH BEST CHANCES DURING THE AFTERNOON AND EARLY
EVENING HOURS. A FEW STORMS COULD BE STRONG EACH DAY. THE MOST
LIKELY HAZARDS WILL BE GUSTY WINDS... LIGHTNING... LOCALLY HEAVY
RAIN... AND POSSIBLY SOME SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 30, 2:58 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT MON JUN 30 2014

GAZ081>083-095-301930-
258 PM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 330 PM EDT...

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUTLAND...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIDDLE GEORGIA
REGIONAL AIRPORT...SKIPPERTON...RUTLAND...ELBERTA...WARNER ROBINS...
ROBINS AIR FORCE BASE...HUBER...FITZPATRICK AND BULLARD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3263 8368 3267 8371 3269 8370 3269 8373
      3280 8366 3276 8343 3261 8346 3259 8356
TIME...MOT...LOC 1858Z 296DEG 12KT 3272 8362
Local storm report, Jun 30, 3:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     JACKSON                 33.29N  83.97W
06/30/2014                   BUTTS              GA   911 CALL CENTER

            TREES DOWN IN BUTTS COUNTY INCLUDING ONE ON HWY 36 AND
            ONE ON BROWNLEE RD

&&

EVENT NUMBER FFC1400746

BANGHOFF
Special weather statement, Jun 30, 3:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON JUN 30 2014

GAZ067>069-079-301930-
307 PM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 330 PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIFSEY SPRINGS TO GREENVILLE...MOVING
SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...
HILLTOP...LIFSEY SPRINGS...MOLENA...IMLAC...GAY...GREENVILLE...
WOODBURY...ATWATER...RALEIGH...HANNAHS MILL...CREST...MANCHESTER...
ROWLAND AND SUNNYSIDE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3286 8419 3279 8438 3278 8465 3308 8473
      3312 8455 3316 8441
TIME...MOT...LOC 1907Z 331DEG 26KT 3302 8434 3300 8450
          3301 8466
Special weather statement, Jun 30, 3:20 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT MON JUN 30 2014

GAZ081-082-301945-
320 PM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BIBB AND CRAWFORD COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MUSELLA...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BIBB AND CRAWFORD COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MUSELLA...KNOXVILLE...ROBERTA...HORNS...
SANDY POINT...FRIENDSHIP...LAKE TOBESOFKEE...LIZELLA AND LEE POPE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3271 8414 3285 8410 3285 8392 3283 8379
      3268 8379 3260 8392
TIME...MOT...LOC 1920Z 294DEG 12KT 3275 8404
Special weather statement, Jun 30, 3:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT MON JUN 30 2014

GAZ072-081>083-094-095-302015-
351 PM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...PEACH...
JONES...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 415 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO FRIENDSHIP...MOVING SOUTHEAST
AT 15 MPH.

TREES MAY DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS RECENT
STORMS. PLEASE SEEK SHELTER IMMEDIATELY!

IN ADDITION TO 45 MPH WINDS...THIS STORM ALSO HAS THE POTENTIAL TO
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE
ACROSS TWIGGS...PEACH...JONES...BIBB...CRAWFORD AND HOUSTON COUNTIES
THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FRIENDSHIP...LAKE TOBESOFKEE...LIZELLA...LEE POPE...
ARKWRIGHT...JACK BROWN ESTATES...WESLEYAN...POWERVILLE...MIAMI
VALLEY...BYRON...ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...
HUBER AND DRY BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3261 8398 3288 8385 3295 8373 3290 8352
      3274 8348 3262 8355 3251 8375
TIME...MOT...LOC 1950Z 310DEG 12KT 3292 8376 3274 8379
          3262 8385
Special weather statement, Jun 30, 3:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT MON JUN 30 2014

GAZ069-079>081-302030-
356 PM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 430 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRATTSBURG...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BIG LAZER CREEK
WMA...PRATTSBURG...CARSONVILLE...WESLEY CHURCH...SALEM...HORNS...
FICKLING MILL...REYNOLDS AND BUTLER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3267 8399 3254 8410 3253 8433 3275 8445
      3288 8433
TIME...MOT...LOC 1956Z 320DEG 14KT 3274 8431

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jun 29, 8:33 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:48 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:53 PM EDTSpecial Weather StatementFFCBaldwin22 min
Jun 29, 9:05 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jun 29, 9:17 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson43 min
Jun 29, 9:30 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jun 29, 9:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 29, 10:00 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson45 min
Jun 30, 12:10 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield50 min
Jun 30, 12:18 AM EDTSpecial Weather StatementFFCChattooga, Floyd27 min
Jun 30, 12:37 AM EDTSpecial Weather StatementFFCPaulding, Polk38 min
Jun 30, 12:42 AM EDTSpecial Weather StatementFFCBartow, Gordon78 min
Jun 30, 1:13 AM EDTSpecial Weather StatementFFCFloyd32 min
Jun 30, 1:39 AM EDTSpecial Weather StatementFFCPolk21 min
Jun 30, 2:01 AM EDTSpecial Weather StatementFFCPickens44 min
Jun 30, 9:36 AM EDTSpecial Weather StatementFFCHall24 min
Jun 30, 9:57 AM EDTFlash Flood WarningFFCGilmer6 hr
Jun 30, 10:20 AM EDTSpecial Weather StatementFFCMurray40 min
Jun 30, 12:58 PM EDTSpecial Weather StatementFFCClayton, Rockdale47 min
Jun 30, 1:15 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more45 min
Jun 30, 1:58 PM EDTSpecial Weather StatementFFCButts32 min
Jun 30, 2:03 PM EDTSpecial Weather StatementFFCSpalding42 min
Jun 30, 2:12 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton48 min
Jun 30, 2:58 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jun 30, 3:07 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson23 min
Jun 30, 3:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 30, 3:51 PM EDTSpecial Weather StatementFFCBibb, Peach24 min
Jun 30, 3:56 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 30, 4:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jun 30, 4:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Jun 30, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 30, 5:03 PM EDTSpecial Weather StatementFFCPulaski27 min
Jun 30, 5:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 30, 5:29 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee46 min
Jun 30, 5:36 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Telfair, Wilcox39 min
Jun 30, 6:15 PM EDTSpecial Weather StatementFFCStewart30 min
Jun 30, 6:38 PM EDTSpecial Weather StatementFFCCrisp22 min
Jun 30, 7:08 PM EDTSpecial Weather StatementFFCCrisp37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.